So I'm on the time released version of Met because I could not tolerate the side effects of Met. But Glumetza has not been much better so far. Granted this is the start of week #2 but I've had really bad nausea and diahrea especially early in the morning. It seems if I move at night too much I get nauseous. So needless to say, not sleeping well and trying to lay very very still to not start the nausea, diahrea and this morning vomiting cause I was sooo nauseous. Anyone have these issues with Glumetza? I really thought I was supposed to tolerate this better.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...